Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on an embedding theorem of Adyan


Author: George C. Bush
Journal: Proc. Amer. Math. Soc. 14 (1963), 597-599
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1963-0155918-1
MathSciNet review: 0155918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. I. Adyan, On the embeddability of semigroups in groups, Soviet Math. 1 (1960), 819-821. MR 0124383 (23:A1695)
  • [2] A. Mal'cev, Über die Einbettung von assoziativen Systemen in Gruppen, Mat. Sb. (N.S.) 6(48) (1939), 331-336. (Russian, German summary) MR 0002152 (2:7d)
  • [3] -, Über die Einbettung von assoziativen Systemen in Gruppen. II, Mat. Sb. (N.S.) 8(50) (1940), 251-264. (Russian, German summary) MR 0002895 (2:128b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155918-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society